# SDR ASAA11510450

- Difficulty date: September 30, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 17,887 hours, 5,727 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 9033
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 22,762 hours, 7,696 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT RIGHT BLEED TRIP LIGHT ILLUMINATED AT APPROX 6000FT.  QRH FOLOWED.  BLEED TRIP WOULD NOT RESET.  DIVERSION TIME: 18 MINUTES.  FOUND 5TH STAGE BLEED AIR DUCT UNCOUPLED FROM ENGINE CASE.  REPLACED BLEED AIR REG. REF MM 36 11 03 000 801.  REPLACED HIGH STAGE REG. REF. MM 36 11 07 000 801.  REPLACED NR 2 ENG LEFT T/R LOWER INSULATION BLANKET REF MM 78 31 13 000 806 FOO AND 78 31 13 400 806 FOO.  REPLACED MELTED PLASTIC THRUST LINK WASHER ON NR 2 ENG. LEFT SIDE. REF MM 71 21 02 400 801 FOO.  RECOUPLED 5TH STAGE DUCT TO ENG CASE REF MM 36 11 02 000 801.  LEAK CHECK OK.  PERFORMED BIT CHECK (CDU) FOR NR 2 ENG ACTUATORS.  NO FAULTS NOTED.
